Concerned about pains : Hi, I finished chemo in... - My Ovacome

My Ovacome

16,017 members β€’ 18,610 posts

Concerned about pains

Juliette35 profile image
Juliette35
β€’33 Replies

Hi, I finished chemo in December, was ned for two months. At the end of March my oncologist put me on tamoxifen tablets as my ca125 had slightly risen from seven to nineteen. I had bloods taken yesterday and see oncologist next Friday. I have been having a few stinging pains now and then, not there all the time. I just wondered if it's normal, but I am getting myself into a state thinking it might be coming back. It's silly really as I will find out next week but feeling better with just writing this. πŸ™‚ xx

33 Replies
β€’
ScardyCat40 profile image
ScardyCat40

Stinging pains where?

Juliette35 profile image
Juliette35 in reply to ScardyCat40

In my stomach, but they are not there all the time.

ScardyCat40 profile image
ScardyCat40 in reply to Juliette35

Is there any sort of pattern to when they occur? If you are really worried a chat with your CNS might set your mind at ease

Juliette35 profile image
Juliette35 in reply to ScardyCat40

Thanks scardycat, I see my oncologist next Friday so will tell him. No there is no pattern, it's more or less there most days.πŸ˜•

Tesla_7US profile image
Tesla_7US

Juliette, FYI, after TAH for OC, I have many adhesions which I believe cause my occasional pains and twinges, mostly when eliminating. I also notice that consuming acidic beverages or foods like lemonade, orange juice, citrus flavored teas causes serious burning discomfort of entire uro-genital region. Hope this info helps. T

Juliette35 profile image
Juliette35 in reply to Tesla_7US

Thanks tesla, I do try and keep off the fizzy drinks. Though I do have a odd glass of wine 🍷 sometime. πŸ™‚ Julie

Lyndy profile image
Lyndy

I had stinging all around my rib cage..intermittent like you describe but nothing like anything I'd had before. Started after my TAH and while I was still on chemo and has gradually faded over the last year...hope that helps xx

Juliette35 profile image
Juliette35 in reply to Lyndy

Thanks lindy, it sounds like what I have. And like you the pain I had before was bad. I only finished chemo in December, so it could be the after affects of that. Thanks again for your reply it has made me feel a lot better. Xxx

JJ56 profile image
JJ56

I'm on Carbo/Taxol and I get the stinging/burning sensation on the skin from pubic bone to ribs three days after chemo. The scar can feel like someone is holding a blow torch on it but it usually lessens a lot by day 6. My abdo muscles also are very tender during chemo but I'm only 11 weeks post surgery TAH. Xx

triplets profile image
triplets

I dont have that but have a sore bit left of my navel, sometimes feels hard, it happens when I stretch or carry too much, is certainly not there all the time, its not a pain just feels uncomfy. I have my first 3 month check with my surgeon next Tues so hoping he will be putting my mind at rest that's its scar tissue from my TAH. Its all a worry isn't it? Its hard getting to know whats the new "norm" ! Good luck. xx

Juliette35 profile image
Juliette35 in reply to triplets

Thank you triplet, and good luck for Tuesday, hope everything goes well for you. Xx

SuSue profile image
SuSue in reply to triplets

Hi triplet what you describe sounds very similar to me and I have a hernia. This is quite common after TAH and can be seen on a ct scan. Might be worth asking if it could be this xx

triplets profile image
triplets in reply to SuSue

Hi Su, have you had it repaired? x

SuSue profile image
SuSue in reply to triplets

No I should have when I had surgery 5 weeks ago for a recurrence but the surgeon said it was too problematic for him to do so has referred me to a hernia specialist. Oh the joys xx

Millie-c profile image
Millie-c

Hi Julie,

Could it be a side effect of the tamoxifen??

Of course your mind is gonna wander but I think it's quite normal to feel every pain and question it. Try not to worry, chances are there is a perfectly acceptable explanation.

Do let me know how you get on.

Mandy, xx

Juliette35 profile image
Juliette35 in reply to Millie-c

Thank you mandy yes it could be a side effect but I will let the oncologist know on Friday and will let you know. Julie xx

Juliette35 profile image
Juliette35 in reply to Millie-c

Hi Mandy ,I saw my oncologist and my ca125 had gone up to 78 . I was hoping these tablets would work for me ,I see him again on the 10th July. Hope you keeping well. Julie xx

Naimish profile image
Naimish

Juliette, wonder why the Onco put you on Tamoxifen when your CA125 was well within normal range? My wife has not swallowed even a paracetamol since her last chemo which coincidentally was this day last year. 21st May......

Naimish

Choski profile image
Choski in reply to Naimish

Yes I wondered that too. Hope you and your wife are well Namish

Clare

Naimish profile image
Naimish

Thanks Clare. We are doing well and in the hills of Southern India with a max summer temp of 24deg C. Will be going to N.America on 13th June for three weeks. Trust all.well with you and in good cheer .

Naimish

Hi Juliette,Im stage 4 advanced o/c and cant have any more chemo and my Dr also put me on Tamoxifen which I believe is for breast cancer.I did post on here about IBS as I to get stabbing pains in right of abdomen and waistline maybe that could be whats wrong with you.I hope you get answers soon.I see my Dr on 31st xxx

in reply to

P.S. If it is IBS I got some great advice from the girls on here xx

Juliette35 profile image
Juliette35

Hi linnrsa, thanks for your reply. I can't believe this, yesterday out of the blue I got a sharp pain on the left side of my body. It was there all day and night, been a little bit better today. But what's that all about maybe it could be ibs like you say. I will see doctor this Friday so will ask him about it. 😏 If it is ibs I will be asking you for some advice. πŸ™‚. Hope all goes well for you on the 31st

Julie xxx

Juliette35 profile image
Juliette35 in reply to Juliette35

Forgot to say the pain is on my waistline a bit like having the stitch. Xx

Rlenesue profile image
Rlenesue in reply to Juliette35

I got all of those pains after chemo forbmonths. It will get less and less and wI'll go away I'm sure. Don't forget there is still chemo drugs in you working away.

Juliette35 profile image
Juliette35 in reply to Rlenesue

Thanks rienesue, my numbers have now gone up to 78 . I see my oncologist again on the 10th July. Hope you keeping well. Julie xx

Rlenesue profile image
Rlenesue in reply to Juliette35

You as well, Juliette. Keep us posted...

in reply to Juliette35

Hi Julie I will find out next probably what it is but it came out of the blue and my pain too is on my right waistline.My colon feels raw inside and theres all sorts of gurgles and grunting going on in there.Hope you feel better soon I don't suppose stress helps does it ? Lynn xxx

Juliette35 profile image
Juliette35

Hi Lynn, I have just been reading one of your posts and it was disgusting what that nurse said. I am taking tamoxifen also my hubby had heard about this powder called IP6 gold immune support formula so I take that once a day in liquid. We had to send away for it, bought it off amazon. I agree with you about stress, it doesn't help. But it's hard not to get stressed. The pain seems to have eased Today, see my oncologist this Friday so God willing everything will be OK. Sending you lots of good wishes and healing thoughts. Julie xx

Rlenesue profile image
Rlenesue

Juliette, I think if your blood work came back much higher you would have received a call from your oncologist. Your numbees are still within range so I wouldn't worry.

Juliette35 profile image
Juliette35 in reply to Rlenesue

Hi rienesue,since then my numbers have gone up to 78 ,was so hoping these tablets would work for me, I am seeing oncologist again on the 10thjuly . Julie xxx

Rlenesue profile image
Rlenesue in reply to Juliette35

Juliette, my numbers are now at 677, still feel no symptoms, waiting for ct results but since there's really nothing we can do about it, the last thing we can do is stress about it. So stop stressing.

Juliette35 profile image
Juliette35 in reply to Rlenesue

I feel such a wus after reading that your numbers have gone up to 677,I am praying that your CT scan will show up Ned . That's what we all want . Sending you hugs and keep in touch .xx

You may also like...